Exact time evolution in harmonic quantum Brownian motion
F.h Gaioli and
E.t Garcia-Alvarez
Physica A: Statistical Mechanics and its Applications, 1999, vol. 264, issue 3, 338-344
Abstract:
We consider an exactly soluble model of a set of coupled harmonic oscillators, which was presented in a previous work. We show numerical results for the time evolution of the main dynamical quantities and compare them with analytical results.
Keywords: Master equation; Langevin equation; Brownian motion; Irreversibility (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437198004567
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:264:y:1999:i:3:p:338-344
DOI: 10.1016/S0378-4371(98)00456-7
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().